# SDR DL73S960100

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Condition: Failed
- Location: Lt Mlg
- Component: 654482518
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT MLG UNSAFE LIGHT ON IN FLT WITH LT GEAR VIB ALONG WITH UNSAFE INDICATION.  JACKED A/C, RAN GEAR AND FOUND UNLOCK ACTUATOR BYPASSING FLUID.  REPLACED SAME, GEAR CKS OK.
